Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 24, Number 2 (2020), 413-419.
Almost Periodicity of All $L^2$-bounded Solutions of a Functional Heat Equation
In this paper, we continue the investigations done in the literature about the so called Bohr-Neugebauer property for almost periodic differential equations. More specifically, for a class of functional heat equations, we prove that each $L^2$-bounded solution is almost periodic. This extends a result in  to the delay case.
Taiwanese J. Math., Volume 24, Number 2 (2020), 413-419.
Received: 13 September 2018
Revised: 16 March 2019
Accepted: 23 May 2019
First available in Project Euclid: 29 May 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K05: Heat equation 35B15: Almost and pseudo-almost periodic solutions
Wang, Qi-Ru; Zhu, Zhi-Qiang. Almost Periodicity of All $L^2$-bounded Solutions of a Functional Heat Equation. Taiwanese J. Math. 24 (2020), no. 2, 413--419. doi:10.11650/tjm/190506. https://projecteuclid.org/euclid.twjm/1559095225